# SDR UPS07851305

- Difficulty date: December 16, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY EXIT LIGHT IN COCKPIT INOP.  RELAMPED COCKPIT DOME LIGHT IAW DC8 MM 33-50-02-2.  OPS CHECK GOOD.
